MAUDE Adverse Event Report: SPINAL ELEMENTS, INC OMEGA XP; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY

SPINAL ELEMENTS, INC OMEGA XP; INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Model Number 72-00-092810-00
Medical Device Problem Codes Mechanical Problem (1384); Migration (4003)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event radiograph received notes the implant was located posteriorly (intended to be placed mid-anterior.) no patient injury is reported.Patient is asymptomatic, but the implant was revised.Evaluation of the device noted no damage to device as a result of a collapse.Device met specifications.Unknown factors include: patient activity at the time or prior to the event, patient bone quality, the degree of spinal instability, patient compliance with postoperative care instructions, or if the patient sustained a fall/impact of any sort.Root cause of the migration is unknown.
 
Event or Problem Description
On (b)(6) 2020, patient underwent a ollif procedure at l4-l5.Reportedly during routine follow up, the radiograph noted the implant at l4-l5 was now posterior from intended placement.Patient is asymptomatic.Implant was revised on (b)(6) 2020.

Brand Name
OMEGA XP
Common Device Name
INTERVERTEBRAL FUSION DEVICE- INSERTER ASSY
Manufacturer (Section D)
SPINAL ELEMENTS, INC
3115 melrose drive, suite 200
carlsbad, ca
MDR Report Key10469129
Report Number3004893332-2020-00007
Device Sequence Number11581672
Product Code MAX
UDI-Device Identifier00840916124618
UDI-Public00840916124618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150395
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number72-00-092810-00
Device Catalogue Number72-00-092810-00
Device Lot Number147140
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date08/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;